Lancaster EPrints

A diagram calculus for certain canonical bases.

Green, R. M. (1997) A diagram calculus for certain canonical bases. Communications in Mathematical Physics, 183 (3). pp. 521-532. ISSN 0010-3616

Full text not available from this repository.


We introduce a certain cellular algebra which is a quotient of the q-Schur algebra . This is naturally equipped with a canonical basis which is compatible with Lusztig's canonical bases for certain modules for the quantized enveloping algebra . We describe a diagram calculus for which makes calculations involving the corresponding canonical bases easy to understand.

Item Type: Article
Journal or Publication Title: Communications in Mathematical Physics
Subjects: Q Science > QA Mathematics
ID Code: 19495
Deposited By: ep_ss_importer
Deposited On: 12 Nov 2008 10:19
Refereed?: Yes
Published?: Published
Last Modified: 07 Jan 2015 13:12
Identification Number:

Actions (login required)

View Item